# SDR DALA2017021101153

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COUNTERSINK HOLES AND SETTLEMENT AREA OF FUEL ACCESS PLATES NR 1335C AND 1311C. ACCESS PLATES NR 1335C AND 1311C WERE REPLACED PER SRM 51-22-2A PAR 6 CONDITION III.
